# SDR DALA2014111206078

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 55,716 hours, 23,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 3c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND SEAT 3C EMERGENCY LIGHT BROKEN.  INSTALLED NEW LIGHT, CHECKED GOOD IAW AMM 33-51.
